Twins of k-free numbers in arithmetic progressions

Author: Meng, Zaizhao

Source: Acta Mathematica Hungarica, Volume 130, Number 3, February 2011 , pp. 223-253(31)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

We give a new upper bound of Barban–Davenport–Halberstam type for twins of k-free numbers in arithmetic progressions.

Keywords: 11N25; 11N69; Hardy–Littlewood method; Hurwitz zeta function; k-free number

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10474-010-0006-x

Affiliations: School of Mathematical Sciences, Peking University, Beijing, 100871, P.R. China, Email: mzzh@math.pku.edu.cn

Publication date: February 1, 2011

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page